# SDR P5CA2015012000004

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 61,499 hours, 10,234 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 12 TIRE WITH TREAD SEPARATION.  R & R NR 12 WHEEL ASSY IAW AMM 32-45-01. SPIN AND PRESSURE CHECKED GOOD.  ALSO, ACCOMPLISHED TREAD LOSS CONDITIONAL INSPECTION IAW AMM 05-51-34-202-001.  FOUND DAMAGE TO BODY FAIRING PANEL 194BR AND 194CR, SEPARATE SDR.
